DOI 10.1046/j.1365-2036.1998.00370.x
Changes in Helicobacter pylori-induced gastritis in the antrum and corpus during and after 12 months of treatment with ranitidine and lansoprazole in patients with duodenal ulcer disease.
Аннотация
BACKGROUND
Several studies have shown that acid-suppressing treatment leads to aggravation of Helicobacter pylori gastritis in the corpus. It remains unclear whether this augmentation of the inflammation reverts to baseline after termination of treatment.
METHODS
In 114 H. pylori-infected duodenal ulcer patients we investigated the gastritis parameters in antral and corpus mucosa before treatment, after 6 and 12 months of therapy, and 6 months after termination of treatment with 15 mg lansoprazole or 150 mg ranitidine/day.
RESULTS
Lansoprazole and ranitidine led to a significant aggravation of gastritis in the corpus after 6 and 12 months of treatment. However, while there was no change in gastritis in the antrum with ranitidine, treatment with lansoprazole led to partial elimination of H. pylori with improvement of the inflammation in this part of the stomach. Following termination of therapy, the observed changes reverted to baseline. No increase in intestinal metaplasia and/or atrophy in the antrum or corpus was observed.
CONCLUSION
Both substances are associated with an aggravation of H. pylori gastritis in the corpus. However, only lansoprazole leads to a partial elimination of H. pylori with improvement of the inflammation in the antrum. The changes provoked by acid-suppressing treatment revert to baseline after termination of therapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.